Register Latest Topics
 
 
 


Reply
  Author   Comment   Page 1 of 2      1   2   Next
Carla

Registered:
Posts: 81
Reply with quote  #1 
Hi Sue,

How are you feeling these days? I was just reading some of the older posts and had a couple of questions for you, since like you I started having baldder symptoms suddenly. My doctors prescribed me Trospium chloride but said to take only if I needed it. So, sometimes I take for a few days and when I feel better I stop. Lately though, it seems to not be helping much. I know it does something because I have a hard time peeing but I still feel like I have to go constantly. Did you find that you had to take the meds for a long period before you felt better? Also, I began seeing a chinese herbalist/accupuncturist. I feel much better on the day of the treatment but the symptoms return the following day. Did you try accupuncture? I know you were taking the herbs. Are they still working for you?

Hope you are well. Love,
Carla
SueH

Registered:
Posts: 74
Reply with quote  #2 
Hi Carla,

Sorry to hear that u are having a rotten few days.  Those symptoms are miserable.  Maybe u have an infection?  I've been worrying so much myself these last five months that I've lost 20 lbs.  So far I have been pretty good this week...hope it continues.

I am still taking the Chinese herbs and my chiropractor does laser accupuncture on me a couple of times a week.  Trospium chloride is not available yet in Canada so I can't try it.

The Chinese dr that prepares the herbs for me says that I have a virus that is slowly going away.  However, the urologist I saw said that a virus would not cause these symptoms.  He just called it an irritation or bladder spasms.  I don't know what to believe any more.

I am currently waiting to see a uro-gynecologist sometime by the summer.  (It takes forever to see a specialist here).  She's supposed to be quite good.  I hope so.

Let me know how u get on with all your other tests.  Maybe something will eventually show up that is easily dealt with.  Here's hoping!

Take care of yourself,

Sue
SueH

Registered:
Posts: 74
Reply with quote  #3 
Hi Carla,

Sorry, I forgot to answer the question about the meds.  The urologist I saw put me on Ditropan.  It took about 8 weeks before I noticed any real difference.  It seemed to help some.  Then in December I was getting light headed for some reason and in January stopped taking it every day because I was taking the herbs and they seemed to work better.  Unfortunately I can't give you the names of them, Veronica asked about that before.  The chinese dr. only knows the chinese names of the herbs.  (But they look like bark, seeds, etc.)  Now I just take the Ditropan off and on when I'm having a bad day.

My GP (who is great) gave me a new medication to try last week.  It's called unidet (tolterodine).  I haven't tried it yet as I've felt ok this week.

Hope that helps,

Sue
inneedofhelp

Registered:
Posts: 473
Reply with quote  #4 
Hi sueh just wanted to say i am on tolderine (sp) well the one i got is called detrositul its a good medicine if ur main symptoms r urgency and frequency, but for Haley it did wonders it even took away the needing to go feeling away, so i think u should try it as when u go to see ur gyno by then u will know if it worked or not otherwise trust me she might suggest u to try it out and then u will have to wait 4 months again....
Take care
veronica 
Carla

Registered:
Posts: 81
Reply with quote  #5 
Hi Sue,

thanks for your response. I had a horrible day yesterday - running a fever and going to the bathroom every 10 minutes top. I am even sore. So, I called the dr and told him my symptoms - he will fit me in on monday because I have a fever. Otherwise would have to wait until the end of March.

Feel a little better today but then again, have not eaten anything yet.
Hope you continue to feel better and if you do use this new medication, let me know how you feel.

Love,
Carla
SueH

Registered:
Posts: 74
Reply with quote  #6 
Carla,

Let us know how u get along on Monday.

Feel better and have a good weekend!

Sue
Carla

Registered:
Posts: 81
Reply with quote  #7 
Hi Sue,

I had a cultured urine analysis and that was negative. However, my GP suggested that I stop taking one of my medications - he found frequent urination was a side effect. So, stopped taking a alas, feel much better. Here and there still have to take something to calm the bladder but it is much less irritated. Just don't know why I was running a fever. And most days, in the late afternoon, it returns. Weird, isn't it?

How are you feeling these days? Do you remember if you were on any medication or had stopped any medication when your bladder first begun bothering you?

Carla
SueH

Registered:
Posts: 74
Reply with quote  #8 
Hi Carla,

I'm feeling good today, thanks for asking. 

Glad to hear that your dr had a suggestion about your meds.  That's great!  I wasn't on any medication when all this started in September, I don't take much except vitamins and calcium supplements.  But thanks for the idea.

I think I'm gradually getting better.  Hope it continues.

Take care,

Sue
inneedofhelp

Registered:
Posts: 473
Reply with quote  #9 
hi sueh
just wondering how u r feeling????

SueH

Registered:
Posts: 74
Reply with quote  #10 

Hi Veronica,

I'm feeling pretty well, thanks...had a good weekend.  How are u doing?

Sue

inneedofhelp

Registered:
Posts: 473
Reply with quote  #11 

Hi sueh...

just wondering if u really think if its the craneberry capsules helping or the chineese herbs???
is ur pressure feeling gone???? 
SueH

Registered:
Posts: 74
Reply with quote  #12 
Veronica,

I don't know if it's the cranberry capsules or herbs helping as I'm taking both right now. 

Annoying feeling seems to be gradually going though I do feel it off and on.

Just to let u know, the woman at the health store had her problem for about 5 months.  She took the cranberry capsules for the last 2 months of that time.  She has been fine ever since.  She also said the body would probably heal itself on its own eventually but I would think that would take longer.

Sue
Carla

Registered:
Posts: 81
Reply with quote  #13 
Hi Sue and Veronica,

I also began taking the cranberry pills at the reccommendation of a friend. But when I told my doctor about it, he said it was not a good think for people with OAB. He said the pills are good for people with infecctions - that they are so acidic that they can create an environment that is not good for the bacteria to grow. But if you don't have an infecction, than they would not be good. What do you think Sue? In any case, I am seeing a chinese herbal doctor and am taking the herbs. Also, since stopping the baclofen I have been feeling better.

How are you doing Veronica? Is your pressure sensation any better these days?
Carla
SueH

Registered:
Posts: 74
Reply with quote  #14 
Hi Carla,

I'm not sure what to think any more but she is the only person I can actually talk to face to face that has had this problem before.  I am gradually reducing the dose anyway as that's what she said to do when I was feeling better.

Glad to hear you are feeling better. 

Sue
inneedofhelp

Registered:
Posts: 473
Reply with quote  #15 
hi just wondering how u r feeling.... thinking to buy these capsules still a bit unsure though..........
just wondering did this women mention anything abt having infection????
what abt u??????
hope u r feeling better..
veronica
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.


This Forum is provided by Bladder Health UK and is intended as a place for Sufferers of Interstitial Cystitis, Bacterial Cystitis and Over Active Bladder, together with their family & friends to gather, online in a positive exchange.

BHUK is not a medical body & do not claim to have medical knowledge. It is not the intention of BHUK to provide specific medical advice, but to provide users with information to better understand their health & to manage their suffering.

Specific medical advice will not be provided & BHUK strongly advises that you consult your GP/Consultant/Urologist for professional advice.

We would hope that users of these forums will conduct themselves in a courteous and respectful manner. Any conduct not consistent with this standard will be deleted immediately and the poster may be restricted and/or terminated without warning.